# SDR 97FDEA00899

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 26900297
- Condition: Failed
- Location: Nr 2 Le Slat
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

97-0256   AFTER TAKEOFF FLAPS WERE RETRACTED TO 0 DEG AND AMBER LE FLAPS LIGHT REMAINED ILLUMINATED ON FORWARD INSTRUMENT PANEL.  S/O PANEL CONFIRMED NR 2 SLAT EXTEND.  CYCLED FLAPS SEVERAL TIMES BOTH LIGHTS WOULD GO OUT MOMENTARY AND THEN REILLUMINATED.  REF OIL NR 27-80-2061.  REMOVED AND REPLACED NR 2 SLAT ACTUATOR PER M/M REF 27-81-32.
